# SDR A6WA200740544

- Difficulty date: September 22, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, AFTER TAKEOFF RECEIVED AIRSPEED, ALTITUDE, HEADING MESSAGES ON PFD2, COMPLIED WITH QRH FOR EACH AS WELL AS ADC FAILURE.  REPLACED NR 2 ADC USING AMM 34-13-01.  PERFORMED OPS CHECK OF ADC NR 2 USING AMM 34-13-01-710-801 CHECK GOOD.  PERFORMED FUNCTIONAL CHECK OF PITOT/STATIC SYSTEM USING AMM 34-11-00-720-801, CHECKS GOOD.  (M)
